Feeling dizzy/lightheaded

Topic created · 13 Posts · 745 Views
  • Started.my second cycle 1 week ago
    500mg test/week 50mg dbol a day
    For some reason I feel super dizzy
    Havent noticed any water retention from the dbol.
    Checked my.blood pressure and its normal.
    Any ideas?

    Ran the same exact cycle years ago and did not experience anything like this

  • High estrogen and caffeine will make me dizzy and lightheaded after a set even if blood pressure is in check.

  • [quote=“ZugZugPowerShrug” pid=‘65524’ dateline=‘1566247144’]
    High estrogen and caffeine will make me dizzy and lightheaded after a set even if blood pressure is in check.
    [/quote]

    I have been taking .5mg of aromidex e3d
    I will up it a little

  • Hydration. Air conditioning/heat over exposure. Enough calorie intake. Inner ear infection. Virus starting to show symptoms.

    What happens when you rest, are you still dizzy. How old are you. Any chest pain(poor circulation), high cholesterol?

    Dump the Dbol and see how you feel in a week.

    At any rate your body is telling you something is wrong.

  • [quote=“Dexter” pid=‘65527’ dateline=‘1566250388’]
    Hydration. Air conditioning/heat over exposure. Enough calorie intake. Inner ear infection. Virus starting to show symptoms.

    What happens when you rest, are you still dizzy. How old are you. Any chest pain(poor circulation), high cholesterol?

    Dump the Dbol and see how you feel in a week.

    At any rate your body is telling you something is wrong.
    [/quote]

    I drink tons of water
    Calories well over maintance.
    No chest pain

    I will eliminate all of caffeine and see where that takes me

    I had the same thing happen to me last cycle during pct

  • [quote]Diabetes as a cause of dizziness
    Dizziness is a common complaint in persons with diabetes, and may be caused by low blood sugar (hypoglycemia), high blood sugar (hyperglycemia), or autonomic dysfunction (see previous section).

    Hypoglycemia or low blood sugar (hypo=low +glyc=sugar =emia=blood) describes an inadequate amount of glucose levels in the blood. A person with diabetes can develop hypoglycemia from a decrease of food intake, or from taking too much medication (insulin or oral tablets), which results in low blood sugar levels. In this situation the person experiences dizziness or lightheadedness because the brain lacks glucose to function properly. Individuals with diabetes and their families need to recognize the symptoms of hypoglycemia, including dizziness, sweating, confusion, and potentially, coma. Immediate treatment is necessary. Give sugar-containing foods by mouth if the person is awake, or a glucagon injection may save the patient’s life.

    Hyperglycemia (hyper=high +glyc=sugar +emia=blood) also may cause dizziness due to dehydration. High blood sugar levels occur because not enough insulin is available to allow cells to use glucose for energy metabolism. (Interestingly, brain cells do not need insulin to use glucose.) High blood sugars cause a variety of metabolic responses in the body leading to dehydration, anaerobic metabolism, and changes in the acid-base balance. This may result in a life-threatening condition including diabetic ketoacidosis and nonketotic diabetic acidosis.[/quote]

  • Any chance it could just be mental? The only reason I say that is because I remember something similar to that happening to me before and now that I look back, I’m pretty sure I was just being anxious or something about the cycle. Anyway, I’m not telling you to shrug it off because maybe it is actually something to be concerned about. Try dropping the Dbol like Dexter said. See if that helps out.

  • [quote=“BigBoyToy” pid=‘65582’ dateline=‘1566270346’]
    Any chance it could just be mental? The only reason I say that is because I remember something similar to that happening to me before and now that I look back, I’m pretty sure I was just being anxious or something about the cycle. Anyway, I’m not telling you to shrug it off because maybe it is actually something to be concerned about. Try dropping the Dbol like Dexter said. See if that helps out.
    [/quote]

    I dont think its mental.
    I will try to caffeine tomorrow and see where that takes me

  • I had the same happen to me not too long ago. Look up Vestibular Neuritis. Its an inner ear problem. I think that’s what i had. It last for 5 months. The dizziness and sometimes brain fog would come and go all day. I went to the ER, cardiologist, ear and nose doc and neurologist they all couldn’t find anything wrong.

  • [quote=“r_on3” pid=‘65600’ dateline=‘1566300577’]
    I had the same happen to me not too long ago. Look up Vestibular Neuritis. Its an inner ear problem. I think that’s what i had. It last for 5 months. The dizziness and sometimes brain fog would come and go all day. I went to the ER, cardiologist, ear and nose doc and neurologist they all couldn’t find anything wrong.
    [/quote]

    The problem started when I started my cycle.
    I was fine before that

  • When is it happening? if you’re fasted could be hypo symptoms

  • [quote=“zdawnz” pid=‘65644’ dateline=‘1566327151’]
    When is it happening? if you’re fasted could be hypo symptoms
    [/quote]

    Pretty much all day long. It gets worse at times then better.

  • [quote=“Artm1990” pid=‘65655’ dateline=‘1566330445’]
    [quote=“zdawnz” pid=‘65644’ dateline=‘1566327151’]
    When is it happening? if you’re fasted could be hypo symptoms
    [/quote]

    Pretty much all day long. It gets worse at times then better.
    [/quote]

    I’d recommend:
    Get some bloods or come off dbol; bloods would probably get you more of an idea if it’s related to what you’re currently on.

    Coming off dbol might solve your problems as well

Log in to reply